Allergin Sirop 60ml Chlorpheniramine maleate BP 2mg per 5mL

Save 20%

Price:
₦400 ₦500

Description

Syrup (NRN: 04-1955): Chlorpheniramine maleate BP 2 mg per 5 mL.

Pack size: 60 mL plastic bottle.

Indications

Symptomatic control of all allergic conditions responsive to antihistamines including hay fever, vasomotor rhinitis, urticaria, angio-neurotic oedema, food allergy, drug and serum reactions, pruritus, and insect bites.

Contra-indications

Allergin should not be given to neonates or premature infants. It should be avoided in pregnancy. It is also contraindicated during attack of asthma.

Precautions/Warnings

It should be used with care in conditions such as narrow and acute glaucoma, urinary retention and prostate hypertrophy.

Avoid use of Allergin with other products containing Chlorpheniramine maleate.

Interactions

Allergin enhances sedative effect of CNS depressants including alcohol, barbiturates, hypnotics, narcotic analgesics, sedatives and tranquilizers.

Adverse Effects

Drowsiness, nausea and sedation.

Dosage & Administration

Allergin is administered orally:

Age Dose Duration
 Syrup Up to 1 year 1 mg (2.5 mL) 2 times daily
1-5 years(s) 1-2 mg (2.5-5 mL) 3 times daily
6-12years 2-4 mg (5-10 mL) 3-4 times daily
Or as directed by the physician

Storage/Handling Recommendations

Keep in a cool dry place and away from the reach of children

Payment & Security

AirtelTigo Money American Express Mastercard MTN Mobile Money Ozow Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed